Dynamically Loaded Journal Bearings: Mobility Method of Solution

[+] Author and Article Information
J. F. Booker

Sibley School of Mechanical Engineering, Cornell University, Ithaca, N. Y.

J. Basic Eng 87(3), 537-546 (Sep 01, 1965) (10 pages) doi:10.1115/1.3650602 History: Received July 10, 1964; Online November 03, 2011


An approach is presented for simplified analytical, graphical, and numerical solutions to extremely general problems of dynamically loaded bearings. A series of examples illustrates the application of the method to problems of varying complexity.

Copyright © 1965 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In